# SDR BJNA980604

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Insulator
- Condition: Mislocated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GROUND LEFT WING BODY OVERHEAT ILLUMINATED.  IN THE APU COMPARTMENT, THE OVERHEAT LOOP ELEMENT IS POSITIONED A FEW INCHES ABOVE THE BLEED AIR SUPPLY DUCT.  THIS ELEMENT IS HELD IN POSITION BY NUMEROUS CLAMPS WITH INSULATORS DURING TROUBLESHOOTING, AN INSULATOR WAS FOUND TO BE POSITIONED AS TO WHERE THE ELEMENT WOULD INTERMITTENTLY GIVE A FALSE WARNING DUE TO THE TRANSFER OF HEAT FROM THE SUPPLY DUCT TO THE ELEMENT.  THIS OVERHEAT PROBLEM WAS CORRECTED WHEN THE CLAMP INSULATOR WAS REPOSITIONED.  (M)
